# SDR P5CA9600585

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R1 DOOR SCUFF PLATE CORNER AREA.  WELD REPAIR ACCOMPLISHED PER HAECO STANDARD PRACTICE 70-310-003.
